A 17-year-old girl from Oslo said she was in a “kind of crisis” after noticing a bizarre side-effect of the Pfizer shot she received a few weeks ago; her boobs got bigger.
Emma told fellow TikTokers that her bra size jumped up a notch and that as a result her breasts became pretty popular online.
According to local NRK broadcaster, which reported the news, she quickly learned that she was not alone – a lot of other women have apparently noticed a similar effect after taking the vaccine.
“When I saw that there were several on TikTok who had experienced the same thing, I searched for it online. Then I found a lot of articles from the USA,” she shared.
An expert told NRK that the side-effect may be connected to swollen lymph nodes – which are not an uncommon symptom of receiving the vaccine, which introduces an agent resembling a disease-causing microorganism to the body, triggering the production of antibodies.
He didn’t advise concerned women who have been vaccinated to book a mammogram straight away – instead he said they should wait four weeks after the jab or do it before being inoculated.
According to Steinar Madsen, medical director at the Norwegian Medicines Agency, his organisation hasn't received any reports of growing breasts in Norway, but confirms that it's probably a result of swollen lymph nodes:
“What may be the explanation is that when one is vaccinated, maybe 10 percent will get swollen lymph nodes in the armpit. It can push the breasts a little forward, and you can get the feeling that they have become bigger,” he said.
Swollen lymph nodes caused by the vaccination are not unique to Pfizer vaccine; America’s Centres for Disease Control and Prevention previously said that some 11 percent of patients report bigger boobs after their first Moderna shot.